# SDR CA160301014

- Difficulty date: February 25, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 601R100311112
- Condition: Cracked
- Location: Mlg
- Part time: 37,584 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INCORPORATION OF S/B 601R-57-046, 3 EA CRACK INDICATIONS ON L/H TRUNNION AND 2 EA INDICATIONS ON THE R/H TRUNNION. OF THE 3 EA CRACK INDICATIONS ON THE L/H SIDE, 1 OF THEM IS INDICATING .100 - .200 DEEP GOING INBD. OF THE 2 EA CRACK INDICATIONS ON THE R/H SIDE, ONE OF THEM IS ALSO INDICATING .100 - .200 GOING INBD.  DUE TO THE SIZE OF THESE CRACKS, SETTING UP FOR A DOUBLE TRUNNION CHANGE ON THIS A/C.  A/C HOURS 37584 CYCLES 30965 (TC# 20160301014)
